# SDR FDEA202204110920

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21714
- Condition: Cracked
- Location: 521
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH WING OUTBD FIXED LEADING EDGE FORMER ATTACH ANGLE IS CRACKED AT LOWER   FASTENER HOLE AT RIB #6 (MARKED) REMOVED AND REPLACED THE LEFT WING OUTBD FIXED L/E NOSE FORMER AND ATTACH   ANGLE AT OSS 441 IAW BAC DWG 114T2241, REV. - AND FEDEX EA H-5720-T0367791-P1, TITLE:   WING-SECONDARY WING STRCT - FIELD SERVICE EVALUATION, LH WING OSS 441 AND OSS 499,   RH WING OSS 499 AND OSS 565, LEADING EDGE NOSE FORMER AND ATTACH ANGLE   REPLACEMENT
